# SDR SCNA20250714258

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 69,163 hours, 31,639 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEFECT 801870: TRAILING EDGE FLAP ASYMMETRY RT FLAP INDICATOR SHOWS UP, LEFT FLAP INDICATOR SHOWS LESS THAN UP.   -  (EMERGENCY DECLARED) - RESOLUTION: FSEU BITE PROCEDURE INDICATED FLAP SKEW FAULT 27-53409. NO 28VAC WAS PRESENT AT PIN 2 OF #4 SKEW SENSOR . FOUND PIN 1&2 WIRES BROKEN . REMOVED AND REPLACED #4 SENSOR CONNECTOR . ALL CHECKS GOOD . REF FIM 27-51 TASK 810
